# SDR R61A201208270441

- Difficulty date: August 27, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 3,518 hours, 3,380 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NR 1 AFT BAGGAGE COMPARTMENT SMOKE DETECTOR IS INOP.  MAINTENANCE DEACTIVATED AND PERFORMED TROUBLESHOOTING PER BOMBARDIER CMM AND OPS CHECKED GOOD.
